Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A general proof of Bing's shrinkability criterion

Authors: A. Marin and Y. M. Visetti
Journal: Proc. Amer. Math. Soc. 53 (1975), 501-507
MSC: Primary 54B15; Secondary 57A10
MathSciNet review: 0388319
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a proof of the general Bing shrinkability criterion, including a proof of the fundamental theorem that a shrinkable compact upper semicontinuous decomposition of a complete metric space is realized by a pseudo-isotopy of the space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B15, 57A10

Retrieve articles in all journals with MSC: 54B15, 57A10

Additional Information

PII: S 0002-9939(1975)0388319-X
Keywords: Upper semicontinuous decomposition, shrinkable, pseudo-isotopy
Article copyright: © Copyright 1975 American Mathematical Society